BibTeX record journals/siamam/LaceySO98

download as .bib file

@article{DBLP:journals/siamam/LaceySO98,
  author    = {Andrew Alfred Lacey and
               J. Sabina and
               John R. Ockendon},
  title     = {Multidimensional Reaction Diffusion Equations with Nonlinear Boundary
               Conditions},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {58},
  number    = {5},
  pages     = {1622--1647},
  year      = {1998},
  url       = {https://doi.org/10.1137/S0036139996308121},
  doi       = {10.1137/S0036139996308121},
  timestamp = {Sat, 20 May 2017 00:26:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/LaceySO98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier